MathSciNet Relay Station
MathSciNet bibliographic data
MR318833 (47 #7379) 46A40
Gellar, Ralph $0\leq X\sp{2}\leq X$. Trans. Amer. Math. Soc. 173 (1972), 341–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement